# SDR CALA2019040100510

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 18,097 hours, 6,440 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNK
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

WINDOW, FLIGHT COMPARTMENT SLIDING HAS AIR LEAK NO. 2 RIGHT AIR RETURN FOUND DEBRIS IN 1ST OFFICER WINDOW, REMOVED DEBRIS,PRESURIZED ACFT NO LEAKES NOTED REF AMM 05-51-91-790-801.  ALL INDICATIONS NORMAL. RETURNED AIRCRAFT TO NORMAL.
